i need some feedback i recently went to my Dr for my condition and he said it was because i was under alot of stress so he prescribed to me Paxil cr but then about a week later i ended up in the ER with a racing heart beat and my hands and feet going numb now lately my feet and hands feel like there numb i dont know what it is and my Dr never realy seems like he either doesnt believe me or just shruggs it off im realy scared about it but noone else seems to think its anything major im only 29 and am a mother of 3 boys! i dont know what this is if anyone can help it would be really appreciated thanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?